# SDR ERAA087077

- Difficulty date: May 14, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N149EH
- Make and model: Bolkms BO105S
- Aircraft serial: S705
- Aircraft time: 10,793 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24762102
- Part serial: 0756
- Condition: Leaking
- Location: Mlg
- Part time: 252 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT BAG LEAKS AT SEAMS.   PATCHED 4 PIN HOLES AND TESTED.
